# SDR CALA2013112793297

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 92,874 hours, 11,129 cycles
- Engine: Pwa PW4056
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S RADIO MANAGEMENT PANEL INOPERATIVE.  RESEATED CONNECTOR, OPERATIONS CHECKED GOOD.
